American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54A35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Z. Balogh, A. Dow, D. H. Fremlin and P. J. Nyikos. Countable tightness and proper forcing. Bull. Amer. Math. Soc. 19 (1988) 295-298. MR 940491.
Abstract, references, and article information   
View Article: PDF

[2] George Kozlowski and John J. Walsh. The cell-like mapping problem. Bull. Amer. Math. Soc. 2 (1980) 315-316. MR 555270.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1